# SDR R61A201706260445

- Difficulty date: June 15, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17085338002
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE, FRAME 90, STRINGER 28R. REMOVED, FABRICATED, AND INSTALLED A NEW SHEAR TIE IAW SRM 51-41-01, AND ETD2017-170-052758.
